DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Diphenhydramine (Diphenhydramine) - Medication Error - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Medication Error (1)

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Diphenhydramine where reactions include medication error. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Diphenhydramine side effects in

Reported by a consumer/non-health professional from United States on 2012-06-26

Patient:

Reactions: Medication Error, Product Label Confusion

Drug(s) suspected as cause:
Diphenhydramine

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017